# SDR DXTA200300135

- Difficulty date: September 23, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N621QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605280
- Aircraft time: 1,118 hours, 875 cycles
- Engine: Pwa PW545A
- System (JASC): 3425 · Integrated Flight System
- Part: Cdu
- Part number: 2888011
- Part serial: 784
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FMS CIRCUIT BREAKER TRIPPED AND ELECTRICAL ODOR WAS PRESENT IN COCKPIT. - INSPECTED COCKPIT AND FOUND CDU INOPERATIVE, REPLACED UNIT IAW WITH CESSNA 560XL MM CHAPTER 34-10-00.
